After the drug abortion, B-ultrasound showed that there was residue in the uterus. After eating Wujia biochemistry, the residual volume decreased. Then came a menstruation. After menstruation, B-ultrasound showed 0.6 * 0.7cm and HCG value showed 0.25. The doctor said that considering the possibility of endometrial polyps, he opened progesterone suppository on the next menstrual day and said that he would recheck B-ultrasound after menstruation. Use the progesterone suppository for external use of Liangji every day, and have sex during the administration. On the 10th day of administration, when going to the toilet in the morning after sex, it was found that there was a small amount of blood flowing out of the vagina. Because the normal menstruation time is about four or five days later, and there is no follow-up blood to flow out after the blood is found in the morning, it is not like early menstruation. What is the reason for the bleeding? Is it polyp or menstruation really in advance? But it's really not like menstruation, thank you.
When using progesterone to transform the inner membrane, many people use it in the middle and late stage, that is, it is easy to have a small amount of vaginal bleeding in the few days of menstruation. This is generally caused by drugs. If the amount of bleeding is small, you can continue to use it. If you use more, stop the drug to make menstruation come,
According to your, this is mainly because there is hope. This is generally possible. There are organs that may appear in this possibility. Generally, there may be hormone problems. Therefore, I think this generally needs to be treated with some drugs or surgery for symptomatic treatment
Hello, after using progesterone vaginal suppository, if there are symptoms of vaginal bleeding, it should be early menstruation caused by the use of drugs. This belongs to withdrawal vaginal bleeding, which is a normal phenomenon. Don't worry. If you don't feel at ease, you can go to the hospital for examination.